A nurse is teaching a client who has a prescription for ferrous gluconate. Which of the following statements by the client indicates an understanding of the teaching?
ATI RN Pharmacology 2026 Proctored Exam
70 questions · Page 3 of 3
ATI RN Pharmacology 2026 Proctored Exam is a nursing-school practice exam with 70 questions. It is written for nursing students preparing for this course exam and for NCLEX-style review. Every question has its own page showing the full stem, all answer options, the correct answer, and a written rationale explaining why each option is right or wrong.
Topics covered on this page: Ati rn pharmacology 2026 proctored exam.
Practice resources for this exam
Study this exam in Review mode (questions and rationales together), Tutor mode (instant feedback per question), or Exam mode (timed). You can also browse the full exam library.
Start Practice ExamQuestions 51–70 of 70
A nurse is caring for a client who has diabetes mellitus and is experiencing burning and tingling in their feet. Which of the following medications should the nurse expect to administer?
A nurse is preparing to administer azithromycin 30 mg/kg PO to a child who has otitis media. The child weighs 20 kg (44.1 lb). The amount available is azithromycin 200 mg/5 mL. How many mL should the
Ati rn pharmacology 2026 proctored examA nurse is teaching a client who has active pulmonary tuberculosis about management of medication for the disease. Which of the following statements is appropriate for the nurse to make?
A nurse is reviewing the medical record of a client who just received a dose of IV filgrastim. The client has cancer and is receiving cytotoxic chemotherapy. For which of the following findings should
A nurse is caring for a client who has acute heart failure and is receiving furosemide via IV bolus. The nurse should identify that which of the following findings indicates that the therapy has been
A nurse is reviewing the laboratory results of a client who received a dose of sodium polystyrene sulfonate. Which of the following labs should the nurse monitor to evaluate if the medication has been
A nurse is monitoring a client who is receiving a vesicant for chemotherapy via an IV infusion and notices the client has developed extravasation. Identify the sequence of steps the nurse should take.
A nurse is administering medications to a client and mistakenly gives hydroxyzine instead of hydralazine. For which of the following adverse effects should the nurse monitor the client?
A nurse is assessing a client who has hypokalemia and a new prescription for potassium chloride. Which of the following findings should the nurse report to the provider?
A nurse is preparing an educational training session about collaborating with the provider to prevent medication errors. Which of the following information should the nurse include in the teaching?
A nurse is caring for a client who has major depression and a new prescription for citalopram. Which of the following adverse effects is the priority for the nurse to report to the provider?
A nurse is caring for a client who has received an albuterol nebulization treatment. Which of the following findings should the nurse instruct the client to observe as an adverse effect of this medica
A nurse is assessing a client who is taking disulfiram and consumed alcohol. Which of the following findings is the priority for the nurse to report to the provider?
A nurse is reviewing the laboratory report of a client who has bipolar disorder prior to the administration of lithium carbonate. The client's lithium level is 2.6 mEq/L (0.8 to 1.2 mEq/L). Which of t
A nurse is providing teaching to a client who has a new prescription for paroxetine. The nurse should instruct the client to monitor for which of the following adverse effects?
A nurse is preparing to administer methylprednisolone 60 mg IM to a client. Available is methylprednisolone 80 mg/mL. How many mL should the nurse administer? (Round the answer to the nearest hundredt
Ati rn pharmacology 2026 proctored examA nurse is caring for a client who has a respiratory infection and is receiving an antibiotic. Which of the following medications puts the client at risk for developing hearing loss?
A nurse is caring for a client who is 6 hr postoperative following an open reduction internal fixation to the left hip. The nurse should use which of the following routes to administer pain medication
A nurse is teaching a client who has pernicious anemia to self-administer nasal cyanocobalamin. Which of the following information should the nurse include in the teaching?